# SDR 2020F00328

- Difficulty date: May 2, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Nr 1 Pylon
- Part time: 62,953 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 2832N283, NR 1 ENG ZONE 433 NACELLE STRUT MID STRUCTURE O/B PANEL, LWR AFT CORNER; FOUND EXCESSIVE CORROSION.  REPAIRED NR 1 ENGINE NACELLE STRUT MID STRUCTURE O/B PANEL, ACCOMPLISHED REPAIR ON ENGINEERING ORDER 20192, WITHOUT ANY DEVIATIONS.
